# SDR AWXA200500982

- Difficulty date: August 17, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 65,185 hours, 40,306 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 4 DAY CHECK, FOUND SKIN CRACK ON LEFT SIDE OF FUSELAGE APPROX 1' AFT AND 1' BELOW EMERGENCY LIGHT AFT OF MLG WHEEL WELL.  MAINTENANCE REMOVED DAMAGED SKIN AT STA JUST FWD OF 747, STR 24L PER BOEING 737-300 SRM 51-00-01.  FABRICATED DOUBLER AND INSTALLED IAW BOEING 737-300 SRM 51-00-01.
